Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Inequalities for general matrix functions


Authors: Marvin Marcus and Henryk Minc
Journal: Bull. Amer. Math. Soc. 70 (1964), 308-313
DOI: https://doi.org/10.1090/S0002-9904-1964-11136-8
MathSciNet review: 0158896
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. F. R. Gantmacher, The theory of matrices. II, Chelsea, New York, 1959. MR 107649
  • 2. Marvin Marcus, The permanent analogue of the Hadamard determinant theorem. Bull. Amer. Math. Soc. 69 (1963), 494-496. MR 153688
  • 3. Marvin Marcus and Morris Newman, Inequalities for the permanent function, Ann. of Math. (2) 75 (1962), 47-62. MR 136628
  • 4. I. Schur, Über endliche Gruppen und Hermitesche Formen, Math. Z. 1 (1918), no. 2-3, 184–207 (German). MR 1544291, https://doi.org/10.1007/BF01203611
  • 5. B. L. vander Waerden, Aufgabe 45, J.-Ber. Deutsch. Math. Verein. 35 (1926), 117.


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1964-11136-8

American Mathematical Society